Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Obesity, lipo6x in diet - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1742 Questions

User :   I am a 19 year old male looking to cut some fat. I want to take Lipo6x diet pills. I am also on Doxycycline for acne. Is it OK to mix these 2 pills?
User :   I am a 19 year old male looking to cut some fat. I want to take Lipo6x diet pills. I am also on Doxycycline for acne. Is it OK to mix these 2 pills?
Doctor :   HI
Doctor :  
let me got through it
User :   hi how are you.. ok thank you
Doctor :  
am excellent, how are you?
User :   good, just wondering if it is safe to take those 2 pills together..
Doctor :  
See Lipo6x is a prescription drug
User :   no its not.. i can buy it over the counter at my local supplement store
Doctor :   may i know your location?
User :   new jersey
Doctor :  
May be there but here it is a bit strict.
Doctor :  
besides may i know your weight,height,age and gender?
Doctor :  
may be it will help to evaluate other specific modalities which may be suitable for you.
Doctor :   Lipo6x will interfere with your normal metabolism
Doctor :  
and it is always not advisable to do so.
Doctor :  
so natural modes are more preferred to do so.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor